# SDR A6WA202304128547

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Floor Skin
- Part number: 601R31146
- Condition: Dented
- Location: Fs499
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE FLOOR SKIN HAS 2EA DENTS BETWEEN LBL 9-BL0 FS499 *******AIRCRAFT REMOVED FROM SERVICE***** REPAIRED PRESSURE FLOOR SKIN REF REO 601R-53-41-3147 REV -- DATED 2023-04-07
